New inequalities for a class of differentiable functions

Document Type : Research Paper


Laboratory of Pure and Applied Mathematics, Faculty of SESNV, UMAB, University of Mostaganem Adelhamid Ben Badis, Algeria


In this paper, we use the Riemann-Liouville fractional integrals to establish some new integral inequalities related to Chebyshev's functional in the case of two differentiable functions.


Volume 2, Issue 2 - Serial Number 2
December 2011
Pages 19-23
  • Receive Date: 04 August 2011
  • Revise Date: 16 November 2011
  • Accept Date: 21 November 2011